MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7136
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 92% stenosed target lesion was located in the middle and distal end of the left anterior descending artery.A 1.20mm x 8mm emerge balloon catheter was selected for use.However, during advancing for the second time, the middle of the delivery shaft was fractured (more then 15 cm from the hub).The device was directly and completely removed from the patient without any intervention and the procedure was completed with another of the same device.There were no patient complications reported and the patient's status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.:the returned product consisted of an emerge balloon catheter.The balloon was loosely folded with contrast in the balloon.The hypotube was separated 65.5cm from hub.The hypotube faces were ovaled indicating the hypotube was kinked prior to separating.There also were numerous kinks throughout the catheter.The reported separation was confirmed.

Brand Name
EMERGE PUSH
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9106271
Report Number2134265-2019-11028
Device Sequence Number2062580
Product Code LOX
UDI-Device Identifier08714729806042
UDI-Public08714729806042
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K130391
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/24/2021
Device Model Number7136
Device Catalogue Number7136
Device Lot Number0022992360
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Initial Date Received by Manufacturer 09/03/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight48